MAUDE Adverse Event Report: ASPIRE BARIATRICS, INC. ASPIREASSIST A-TUBE; GASTROSTOMY TUBE

ASPIRE BARIATRICS, INC. ASPIREASSIST A-TUBE; GASTROSTOMY TUBE
Model Number NOT APPLICABLE
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject underwent endoscopy for removal of the gastric segment of the a-tube.There were no issues during the endoscopy and the patient tolerated the procedure well.The gastric segment of the a-tube retrieved during endoscopy was received on (b)(6).The stoma segment with skin port and connector attached was received on (b)(6).The engineering evaluation indicates that there was no material degradation at the site of separation and that a tensile force exceeding the device specification had been applied to the device to cause the separation.It is not known how or why such a force was applied to the a-tube.However, the patient guide warns not to apply any force to the skin port or a-tube.The endoscopy report and engineering evaluation are provided in the (b)(4).
 
Event or Problem Description
[patient (b)(6)] is a (b)(6) year old female with history of obesity with aspire device placement in (b)(6) 2014 (replacement in (b)(6) 2017) who presents to the ed with broken device.She states that she was doing routine drainage of stomach contents this morning and the external device fractured.She then had leakage of stomach contents.Otherwise, she denies nausea, vomiting, fevers, chills, diarrhea, or constipation.In the ed, patient had gi consult and she was transferred to the edou to await or for removal of broken device.Patient to the operating room and had egd and removal of broken device.Patient to follow up outpatient with gastroenterology known to patient.

Brand Name
ASPIREASSIST A-TUBE
Common Device Name
GASTROSTOMY TUBE
Manufacturer (Section D)
ASPIRE BARIATRICS, INC.
3200 horizon drive
suite 100
king of prussia PA 19406
MDR Report Key8285843
Report Number3009595931-2019-00001
Device Sequence Number11276739
Product Code OYF
UDI-Device Identifier10857808005471
UDI-Public(01)10857808005471(17)180916(10)F100785
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/16/2018
Device Model NumberNOT APPLICABLE
Device Catalogue Number100-0011
Device Lot NumberF100785
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2019
Initial Report FDA Received Date01/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient Weight105